# SDR SWAA2013080718923

- Difficulty date: July 20, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 53,993 hours, 32,169 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.7.  REPAIRED RIB IAW SWA EA & SRM.
